MAUDE Adverse Event Report: SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD

SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD
Model Number 7050-90
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 10/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause could not be determined.Part numbers, lot numbers, manufacturing dates, expiration dates and udi/gtin numbers: 3rd (inferior): ifuse implant, p/n 7050-90, lot# 493625, mfd.03/25/16, expires 2021-03, (b)(4).
 
Event or Problem Description
The patient had si joint arthrodesis in (b)(6) 2016 where three implants were placed.The patient had a recurrence of pain.In (b)(6) 2017, the surgeon removed the most inferior positioned implant but left two implants in place.The status of the patient following the revision procedure is not known.

Brand Name
IFUSE IMPLANT SYSTEM
Common Device Name
ORTHOPEDIC ROD
Manufacturer (Section D)
SI-BONE, INC.
3055 olin avenue
suite 2200
san jose CA 95128 2066
MDR Report Key7044928
Report Number3007700286-2017-00118
Device Sequence Number944930
Product Code OUR
UDI-Device Identifier00859256003309
UDI-Public00859256003309
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/25/2021
Device Model Number7050-90
Device Lot Number493625
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2017
Initial Report FDA Received Date11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR